# SDR SWI2024F00924

- Difficulty date: June 15, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INTERNAL FUSELAGE FRAME IS CORRODED ON AFT SIDE, LOCATED AT FS879.00 BETWEEN STGR26L AND STGR26R AS MARKED (C-CHECK RO 10/7/2024) (FILED OPEN)EVALUATED CORROSION ON FRAME AT FS879.00 STGR26L-STGR26R AND FOUND OUT OF LIMITS PER CRJ700SRM 53-51-06-101-003-A01. REPAIRED FRAME SECTION AT FS879.00 STGR25L-STGR25R PER CRJ900SRM 53-00-06-201-001-A03 AND DWG SH670-37060 REV G, IN CONJUNCTION WITH REO 670-53-51-290 REV -- DATE 2024-07-07 GIVING PROVISION FOR USE OF THE CRJ900SRM FOR THIS REPAIR. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
